Hail, Sullivan
- When
- June 15, 3:31 PM EST to 3:33 PM EST
- Where
- Sullivan County, 0.54 mi E of Sullivan
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.100, -87.410
A band of showers and embedded leading-edge thunderstorms moved into Central Indiana from Illinois during the afternoon and evening of the 15th of June. This line of severe storms moved across the forecast area bringing large hail, damaging winds and flash flooding reports from a number of counties.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
A band of showers and embedded leading-edge thunderstorms moved into Central Indiana from Illinois during the afternoon and evening of the 15th of June. This line of severe storms moved across the forecast area bringing large hail, damaging winds and flash flooding reports from a number of counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 15, 2:29 PM EST, 1 hour 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT TUE JUN 15 2010 .UPDATE... A MESOSCALE DISCUSSION HAS BEEN ADDED BELOW. && .SYNOPSIS...LOW PRESSURE NEAR MOLINE WITH WARM AND HUMID SOUTH AND SOUTHEAST WINDS ACROSS ILLINOIS AND INDIANA ARE SETTING THE STAGE FOR AN AFTERNOON AND AN EVENING ROUND OF SEVERE THUNDERSTORMS. MORNING CLOUD HAS SLOWED WARMING BUT EVENTUAL MAX TEMPERATURES TODAY REACHING MID 80S TO LOWER 90S WITH DEWPOINTS LOW TO MID 70S WILL PROVIDE AMPLE FUEL WHILE LOW LEVEL DIRECTIONAL SHEAR HELPS SPIN UP SUPERCELLS. && .20Z MESOSCALE DISCUSSION... SURFACE MESOANALYSIS AND VISIBLE SATELLITE INDICATES A NWD MOVING WARM FRONT EXTENDING FROM A MESOLOW OVER SRN IL /50SE OF ST. LOUIS/ EWD INTO SRN SULLIVAN COUNTY INDIANA THEN ESE INTO SRN JACKSON COUNTY /NEAR SEYMOUR/. TO THE SOUTH OF THIS BOUNDARY TEMPERATURES WERE IN THE LOWER-MID 90S WITH DWPTS IN THE MID 70S. NORTH OF THIS BOUNDARY TEMPERATURES WERE IN THE 85-88F RANGE WITH DWPTS IN THE 72-74F RANGE. SATELLITE IMAGES INDICATE THAT ADDITIONAL STRONG-SVR TSTM DEVELOPMENT WILL BE POSSIBLE ALONG THIS BOUNDARY AS IT CONTINUES TO LIFT NWD IN THE NEXT 1-2 HRS. ADDITIONAL TSTM DEVELOPMENT APPEARS POSSIBLE ALONG AN OLD OUTFLOW BOUNDARY EXTENDING FROM WRN MARION COUNTY SW ALONG I-70 CORRIDOR TO A STORM JUST EAST OF TERRE HAUTE. HOWEVER INCREASING HIGH CLOUD COVER ASSOCIATED WITH SVR TSTM OVER SULLIVAN COUNTY MAY COOL THE LOW LEVEL AIRMASS ENOUGH TO HINDER ADDITIONAL DEVELOPMENT. && .NEAR TERM /THIS AFTERNOON AND EVENING/... LOW STRATUS ARE SLOWLY ERODING ACROSS THE FORECAST AREA LATE THIS MORNING. TEMPERATURE RISES WERE BEING TEMPERED A BIT BY THE CLOUDS...WITH MOST LOCATIONS HOLDING IN THE 70S AT 15Z. FORECAST FOCUS CONTINUES TO BE ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL FOR THE REGION LATER TODAY. HAVE FOLLOWED THE RAPID REFRESH/RUC COMBO WITH RESPECT TO MAIN FEATURES FOR THE NEAR TERM. ALL SIGNS ARE CERTAINLY POINTING TO MOTHER NATURE PROVIDING A REPEAT PERFORMANCE TO THE LAST SEVERAL NIGHTS HERE IN CENTRAL INDIANA. DO ANTICIPATE CONVECTION TO EVOLVE AT A SLOWER PACE THIS AFTERNOON THAN IT DID ON MONDAY AND HAVE A FEW REASONS FOR THIS THINKING. LOWER CLOUDS ARE HAMPERING HEATING AND MESOANALYSIS INDICATING THAT REGION IS FIGHTING INHIBITION IN THE LOW LEVELS. HOWEVER...INSTABILITY WILL GRADUALLY INCREASE DURING THE AFTERNOON AS THE SUN MAKES AN APPEARANCE. CLOSER ANALYSIS OF SOUNDING DATA ALSO PROVIDING SOME INTERESTING CLUES AS TO HOW THINGS MAY EVOLVE LATER ON. LOW LEVEL INVERSION IS PRESENT AT THIS POINT IN TIME...BUT A GOOD AMOUNT OF INSTABILITY IS ALREADY PRESENT ABOVE THE INVERSION. FURTHERMORE...SOUNDINGS SHOWING A BROADER AREA OF DRYING AND POSSIBLY A HINT OF SUBSIDENCE THROUGH THE MID LEVELS. INITIALLY...THIS IS KEEPING IT QUIET OVER THE REGION. HOWEVER...AS HEATING COMMENCES OVER THE NEXT FEW HOURS AND TEMPERATURES WARM...INHIBITION WILL BE SLOWLY EATEN AWAY WITH INCREASING CAPES ABOVE THE INVERSION EVENTUALLY BEING REALIZED BY LATER IN THE AFTERNOON. SBCAPES WILL LIKELY PLATEAU NEAR 3000-4000 J/KG ONCE AGAIN BY LATE AFTERNOON/EARLY EVENING. BOUNDARIES WILL THEN COME INTO PLAY AS FOCUSING MECHANISMS TO ENHANCE CONVECTION...INCLUDING THE MAIN FRONTAL BOUNDARY LOCATED OVER NORTHERN ILLINOIS/INDIANA... AND WHAT WOULD APPEAR TO BE THE MAIN REMNANT OUTFLOW BOUNDARY FROM THE MONDAY NIGHT CONVECTION. THIS OUTFLOW BOUNDARY LOOKS TO BE INFLUENCING THE CONVECTION CURRENTLY MOVING NORTHEAST ACROSS CENTRAL ILLINOIS AT THIS TIME...SOUTHEAST INTO SOUTHERN INDIANA. EXPECT THIS BOUNDARY TO MOVE NORTH ACROSS THE FORECAST AREA WITH TIME THIS AFTERNOON... ALLOWING HIGHER DEWPOINT AIR IN THE MID 70S TO RETURN. INITIAL COMPLEX OVER CENTRAL ILLINOIS WILL IMPACT MANY OF OUR WESTERN COUNTIES THIS AFTERNOON...BUT ANTICIPATE THE MAIN CONVECTION TO FIRE AHEAD OF THE FRONTAL BOUNDARY AND STRONG SHORT WAVE AXIS OVER EASTERN MISSOURI AND WESTERN ILLINOIS BY MID AFTERNOON...MOVING EAST AND INTENSIFYING INTO THE FORECAST AREA SOMETIME AFTER 22-23Z. SIGNIFICANT DAMAGING WIND THREAT IS ONCE AGAIN IN PLACE AND IS THE MAIN CONCERN AS CONVECTION ORGANIZES INTO BOWING SEGMENTS OR POTENTIALLY EVEN A DERECHO THIS EVENING. ALSO FEEL A SLIGHTLY BETTER ENVIRONMENT WILL BE PRESENT FOR ROTATING STORMS AND TORNADOES AS LOW LEVEL SHEAR IS ENHANCED WITH THE LOW LEVEL JET IMMEDIATELY AHEAD OF THE WAVE OF LOW PRESSURE THIS EVENING. MAIN CONCERN HERE WOULD BE IF SUPERCELLS CAN GET ORGANIZED WITHIN A WELL ORGANIZED BOW ECHO. LARGE HAIL WILL ALSO BE POSSIBLE. CONVECTIVE EVOLUTION WILL BE MONITORED CLOSELY THROUGH THE AFTERNOON. FINALLY...TORRENTIAL RAINFALL AND POTENTIAL FLOODING REMAIN A SIGNIFICANT CONCERN. RAIN FROM MONDAY AFTERNOON AND EVENING WAS GENERALLY 1 TO 3 INCHES FOCUSED OVER THE NORTHERN HALF OF THE FORECAST AREA. WITH NOW 2 TO 5 INCHES HAVING FALLEN ACROSS A LARGE PORTION OF THE FORECAST AREA SINCE FRIDAY...RIVERS AND STREAMS ARE RUNNING HIGH AND GROUND IS WATERLOGGED. ANY ADDITIONAL RAINFALL WILL CAUSE PROBLEMS AND WITH PRECIPITABLE WATER VALUES RECOVERING TO 2 TO 2.25 INCHES THIS EVENING...LIKELY TO SEE HEAVY RAINFALL. THEREFORE EXPANDED THE FLASH FLOOD WATCH TO ENCOMPASS THE REST OF THE FORECAST AREA. TEMPS...FEW CHANGES AS MOST LOCATIONS WILL AGAIN CLIMB FROM THE MID 80S TO NEAR 90 DEGREES. && .SHORT TERM /LATE TONIGHT THROUGH EARLY FRIDAY/...ONCE SEVERE CONVECTION EXITS BETWEEN MIDNIGHT AND DAYBREAK ACROSS CENTRAL INDIANA...THUNDERSTORM THREAT ENDS AT LEAST UNTIL EARLY FRIDAY. ALL MODELS IN GOOD AGREEMENT AND THUS CONFIDENCE PRETTY HIGH THAT RIDGING BUILDING INTO THE MIDWEST WEDNESDAY WILL RESULT IN DRY WEATHER AT LEAST INTO EARLY FRIDAY ALONG WITH SLIGHTLY COOLER MAX AND MIN TEMPERATURES AND DEWPOINTS RETURNING TO MID 60S OR LOWER. WILL USE A BLEND OF MOS GUIDANCES FOR MAX AND MIN TEMPS. A SLIGHT LEAN TOWARDS MINS ABOVE GUIDANCES GIVEN SATURATED GROUND LIKELY LEADING TO DEWPOINTS HIGHER THAN MODELS SUGGEST AND VERY HEAVY DEWS FOR COUPLE OF DAYS. && .LONG TERM /FRIDAY THROUGH TUESDAY/...FORECAST ISSUE HERE IS RETURN OF THUNDERSTORM POTENTIAL AND EXCESSIVE HEAT POTENTIAL. ALL MODELS AGAIN IN PRETTY GOOD AGREEMENT IN DROPPING NORTHWEST PACIFIC TROUGH SOUTHEAST INTO ROCKIES THEN LIFTING IT NORTHEAST INTO SOUTHERN CANADA. THIS RESULTS IN FURTHER BUILDING OF UPPER RIDGE BACK OVER GREAT LAKES REGION AND RETURN OF SOUTH AND SOUTHWEST FLOW AND DEWPOINTS BACK TOWARDS 70. RESULTING HEAT INDICES IN MID TO UPPER 90S...JUST BELOW HEAT CRITERIA. AS FOR THUNDER THREAT...ALL MODELS DRAG A WEAK BOUNDARY TO SOUTHERN GREAT LAKES WITH WEAK IMPULSES FLATTENING FLOW TO MORE WESTERLY. RELATIVE TO RECENT DAYS IT APPEARS SURFACE BOUNDARY TO BE FURTHER NORTH AND GREATER THREAT ACROSS SOUTHERN GREAT LAKES REGION BUT CLOSE ENOUGH TO ADD OR MAINTAIN CHANCE THREAT CURRENTLY IN FORECAST. HAVE ADDED THREAT INTO FRIDAY AS A RESULT OF MODELS DROPPING THAT BOUNDARY CLOSE TO OUR FORECAST AREA AND THIS AGREES WITH ADJACENT OFFICES AND HPC. NOT CERTAIN CURRENT DRY FORECAST SUNDAY NIGHT INTO MONDAY WILL HOLD OUT AS WEAK WAVES IN ZONAL FLOW IN BASE OF WESTERLIES MAY STILL BE A THREAT. LATER FORECASTS MAY ADJUST THIS. && .AVIATION.../DISCUSSION FOR 151800Z TAFS/... AS LOWER CLOUDS MIX OUT EARLY THIS AFTERNOON...CONVECTION IS DEVELOPING QUICKLY OVER EAST-CENTRAL ILLINOIS. THIS LINE IS MOVING NORTHEAST AND WILL LIKELY IMPACT KHUF AND KLAF WITHIN THE FIRST TWO HOURS OF THE FORECAST. EXPECT MVFR/IFR CONDITIONS TO DEVELOP WITHIN THE CONVECTION ALONG WITH POTENTIAL HIGHER WIND GUSTS. SHOULD THIS LINE CONTINUE TO DEVELOP FURTHER THIS AFTERNOON...IT MAY IMPACT KBMG AND KIND LATER IN THE AFTERNOON. ANTICIPATE ADDITIONAL SIGNIFICANT CONVECTIVE DEVELOPMENT TO THE WEST LATER THIS AFTERNOON MIGRATING INTO CENTRAL INDIANA AFTER 22Z. AT THIS POINT...TOO EARLY TO PINPOINT SPECIFIC TIMING OF IMPACTS. HOWEVER...APPEARS BEST CHANCE FOR STORMS TO IMPACT ALL FOUR TERMINALS WILL BE BETWEEN 22Z AND 04Z. CONCERNED ABOUT SIGNIFICANT WIND GUSTS WITH THE LEADING EDGE OF THE STORMS...SIMILAR TO MONDAY NIGHT. ALSO WILL SEE RAPIDLY DETERIORATING CONDITIONS WITHIN THE STORMS WITH IFR OR LOWER CONDITIONS. WILL USE AMENDMENTS TO HIGHLIGHT SPECIFIC IMPACTS AS CONDITIONS EVOLVE LATER TODAY. IN WAKE OF THE THUNDERSTORMS...EXPECT IFR CEILINGS TO PERSIST FOR THE REMAINDER OF THE NIGHT AS LOW LEVEL INVERSION ESTABLISHES. FOG MAY BECOME AN ISSUE AS WELL WITH LOWER VISIBILITIES. CEILINGS WILL SLOWLY IMPROVE THROUGH MIDDAY AS LOW LEVEL MIXING ESTABLISHES. SOUTHWEST WINDS THIS AFTERNOON WILL LIKELY BACK TO SOUTHERLY OR EVEN SOUTHEAST THIS EVENING AS THE STORMS MOVE IN. WINDS WILL THEN VEER TO NORTHWEST WEDNESDAY MORNING AS THE FRONTAL BOUNDARY FINALLY SHIFTS SOUTH. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...TUCEK NEAR TERM...RYAN SHORT TERM...TUCEK LONG TERM....TUCEK AVIATION...RYAN MESOSCALE...CROSBIE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 144 PM EDT TUE JUN 15 2010 INZ021-028>031-035>049-051>057-060>065-067>072-161745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 144 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...FLOODING RAINS AND FREQUENT LIGHTNING. HAIL TO GOLF BALL SIZE IS ALSO POSSIBLE. ISOLATED TORNADOES CANNOT BE RULED OUT. ONE ROUND OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A SECOND LINE OF STORMS SWEEP THROUGH THIS EVENING. FLASH FLOODING IS ALSO A SIGNIFICANT THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF CENTRAL INDIANA THROUGH WEDNESDAY MORNING. FLOOD ADVISORIES AND WARNINGS ARE ALSO IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL RETURN TO CENTRAL INDIANA FRIDAY INTO SUNDAY AND AGAIN TUESDAY. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH WEDNESDAY MORNING. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 E LEBANON 40.05N 86.42W
06/14/2010 BOONE IN AMATEUR RADIO
TWO FOOT DIAMETER LIMB DOWNED ALONG COUNTY ROAD 400E
BETWEEN COUNTY ROADS 200N AND 100N.
&&
RYANSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 15 2010
INZ051-052-151945-
CLAY-VIGO-
257 PM EDT TUE JUN 15 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN CLAY AND VIGO
COUNTIES UNTIL 345 PM EDT...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
PRAIRIE CREEK AROUND 320 PM EDT...
PRAIRIETON AROUND 330 PM EDT...
WEST TERRE HAUTE AROUND 335 PM EDT...
INDIANA STATE UNIVERSITY AROUND 340 PM EDT...
RILEY AND TERRE HAUTE AROUND 345 PM EDT...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3932 8761 3935 8759 3936 8754 3951 8755
3961 8718 3936 8713 3928 8762 3930 8762
3931 8763
TIME...MOT...LOC 1857Z 259DEG 19KT 3935 8771
MRD/RYANThe Evansville,IN radar (KVWX), 97 km away, was scanning. The volume nearest the first event began at 20:33 UTC.
44 thunderstorm wind, 6 hail, 5 flash flood, 2 funnel cloud, 1 lightning. Local standard time, as filed.
The Greene County Sheriff reported a funnel cloud, northeast of Linton.
The hail lasted for approximately ten minutes.
A funnel cloud was reported just north of this location and has been present for at least five minutes.
Golf ball sized hail fell at Lakeview Elementary School.
A 10 inch, live tree was reportedly snapped off on Fairfax Road due to damaging thunderstorm wind gusts.
Several large 8 to 12 inch diameter tree limbs were reported down in a neighborhood just east of Vincennes.
Three inch diameter tree limbs were reported down in the northern area of Terre Haute.
A 4 to 6 inch diameter tree limb was reported down in South Terre Haute due to thunderstorm wind gusts.
Numerous trees and power lines were reported down across western Knox County due to damaging thunderstorm wind gusts. A semi-truck overturned on US Highway 41, near The Big Peach.
A tree was reported down on State Route 67, south of Edwardsport. The damage was due to thunderstorm wind gusts.
A tree was reported down at Martin's Curve, south of Monroe City. This damage was due to thunderstorm wind gusts.
A 70 mph thunderstorm wind gust was estimated in this location.
A 70 mph thunderstorm wind gust was estimated in this location.
Trees were reported down in this location due to damaging thunderstorm wind gusts.
Trees were reported down in this location due to damaging thunderstorm wind gusts.
Utility poles and power lines were reported down in several locations due to damaging thunderstorm wind gusts.
A four inch tree limb was reported down due to damaging thunderstorm wind gusts.
Widespread flash flooding was reported south of Interstate 70, near Terre Haute.
Trees, tree limbs, and power lines were reported down in Switz City due to damaging thunderstorm wind gusts.
Water was reported to be over the road on Old Highway 41, north of Emison.
Winds were estimated at 60 mph by a state trooper on State Road 58.
A tree was reported down at the intersection of Main Street and Morgan Street due to damaging thunderstorm wind gusts.
A 10 foot tree was reported down in the Wood Lake area due to thunderstorm wind gusts.
A 60 mph thunderstorm wind gust was estimated in this location.
An eight inch diameter, healthy tree was reported down due to damaging thunderstorm wind gusts.
A 60 mph thunderstorm wind gust was estimated in this location and moved a grill approximately 15 feet.
A 74 mph thunderstorm wind gust was measured by a retired NWS employee. The time this event occurred was estimated from radar.
A 60 mph thunderstorm wind gust was estimated in this location. This report was relayed by the Hendricks County EMA.
Tree limbs were reported down near the intersection of County Roads 800 S and 525 E due to damaging thunderstorm wind gusts.
A 12 to 18 inch pine tree was reported down on a house in Cartersburg on Martin Road. The damage was due to damaging thunderstorm wind gusts. No information concerning any damage to the house was reported.
A home in the West Bay subdivision sustained partial roof damage due to damaging thunderstorm wind gusts.
Heavy roof damage was reported in this location due to damaging thunderstorm wind gusts.
A half dozen, 6 to 8 inch diameter trees were reported down due to damaging thunderstorm wind gusts.
Thunderstorm wind gusts between 50 to 60 mph were estimated in this location.
A tree was reported down in this location due to damaging thunderstorm wind gusts.
A 60 mph thunderstorm wind gust was estimated in this location.
A 60 mph thunderstorm wind gust was estimated in this location.
A tree was reported down in this location due to damaging thunderstorm wind gusts.
Power lines and trees were reported down in Westport due to damaging thunderstorm wind gusts. The town was without power and some of the downed trees damaged a few homes. This report came in via WebEOC.
A 60 mph thunderstorm wind gust was measured in this location.
Numerous trees were reported down in downtown Carmel due to damaging thunderstorm wind gusts. Trees were also reported down on buildings. No information about damage to these buildings was received.
A two foot diameter tree was uprooted at State Route 144 and County Road 100 W due to damaging thunderstorm wind gusts.
Power lines were reported down in various locations across the city due to damaging thunderstorm wind gusts.
A six foot diameter tree was reported down near the intersection of County Roads 400 E and 100 N due to damaging thunderstorm wind gusts.
A live, eight inch diameter tree was reported down a quarter mile south of Whiteland Road due to damaging thunderstorm wind gusts.
A 60 mph thunderstorm wind gust was measured in Ingalls.
Water was reported to be over Highway 3 in Sardinia.
An eight inch diameter tree limb from a live, maple tree was reported down on a house due to damaging thunderstorm wind gusts. No additional information about damage to the house was received.
A 59 mph thunderstorm wind gust was measured in this location.
The water reported to be over Highway 3 was increasing rapidly. Water was also reported to be on side streets as well.
A 60 mph thunderstorm wind gust was estimated at the intersection of County Road 600 W and State Route 67.
Water was reported to be over the road at the intersection of State Road 31 and Highway 7. County Road 800 S was closed as well due to high water.
A utility pole was reportedly snapped off at ground level on East Centennial Avenue, approximately 2 miles east of the Muncie Bypass. This event occurred due to damaging thunderstorm wind gusts.
Lightning struck a house just north of 136th Street on Marilyn Road. It scorched several places along the roof line, blew off siding and a gutter downspout while melting the aluminum, and came through a bedroom wall via a nail and blasted into an electrical wire which fried the outlet beneath it. A small fire was associated with this event.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2010Every state in 2010This day in weather historyWarnings in Indiana, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 244433, 244435, 244436, 244475, 244437, 244477, 244441, 246432, 246438, 246441, 246373, 246446, 246398, 246401, 246171, 246173, 246448, 246449, 246456, 246481, 244493, 246484, 244499, 246175, 246479, 246394, 246177, 246490, 246178, 246188, 246180, 246492, 246414, 246496, 246406, 246502, 246181, 246505, 246170, 246182, and more.